Alert archive / New Jersey / Coastal Flood Advisories in 2011
Coastal Flood Advisory 63, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Oct 25, 2011, 3:38 PM EDT for 6 counties in New Jersey. It took effect at Oct 26, 2011, 5:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 3:38 PM EDT (19:38 UTC)
- In effect from
- Oct 26, 2011, 5:00 AM EDT
- Expired
- Oct 26, 2011, 9:18 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980 WHUS41 KPHI 251938 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT TUE OCT 25 2011 NJZ013-014-020>027-261000- /O.NEW.KPHI.CF.Y.0063.111026T0900Z-111026T1400Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 338 PM EDT TUE OCT 25 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 10 AM EDT WEDNESDAY. * LOCATION...COASTAL AREAS OF NEW JERSEY. * COASTAL FLOODING...MINOR TIDAL FLOODING IS ANTICIPATED AROUND THE TIME OF HIGH TIDE WEDNESDAY MORNING. * TIMING...HIGH TIDE AT SANDY HOOK, NEW JERSEY OCCURS AT 740 AM ON WEDNESDAY. HIGH TIDE AT THE ATLANTIC CITY STEEL PIER OCCURS AT 717 AM ON WEDNESDAY. * SEAS...WAVE HEIGHTS ON THE OCEAN WATERS WILL GENERALLY BE IN THE 3 TO 4 FOOT RANGE. * IMPACTS...LOCALIZED ROADWAY FLOODING IS ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
2 follow-up statements
342 WHUS41 KPHI 260847 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 AM EDT WED OCT 26 2011 NJZ013-014-020>027-261400- /O.CON.KPHI.CF.Y.0063.111026T0900Z-111026T1400Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 447 AM EDT WED OCT 26 2011 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATION...COASTAL AREAS OF NEW JERSEY. * COASTAL FLOODING...SPOTTY MINOR TIDAL FLOODING IS ANTICIPATED AROUND THE TIME OF HIGH TIDE THIS MORNING. * TIMING...HIGH TIDE OCCURS BETWEEN 7 AM AND 8 AM ALONG THE ATLANTIC COASTLINE AND RARITAN BAY, AND SOMEWHAT LATER ALONG ADJACENT BACK BAYS AND TIDAL TRIBUTARIES. HIGH TIDE OCCURS BETWEEN 815 AM AND 945 AM ALONG LOWER DELAWARE BAY. * IMPACTS...LOCALIZED ROADWAY FLOODING IN THE MOST FLOOD PRONE AREAS IS ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
668 WHUS41 KPHI 261318 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 918 AM EDT WED OCT 26 2011 NJZ013-014-020>027-261430- /O.CAN.KPHI.CF.Y.0063.000000T0000Z-111026T1400Z/ WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 918 AM EDT WED OCT 26 2011 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. THE MORNING HIGH TIDE CYCLE HAS COMPLETED. IN ALL LIKELIHOOD ANOTHER COASTAL FLOOD ADVISORY WILL BE ISSUED FOR THE THURSDAY MORNING HIGH TIDE CYCLE LATER TODAY. $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Oct 25, 3:33 PM EDT, 5 minutes earlier.
Area forecast discussion, Oct 25, 3:33 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT TUE OCT 25 2011
.SYNOPSIS...
HIGH PRESSURE WILL MOVE ACROSS THE AREA TONIGHT, SETTLING TO OUT
SOUTH. A WEAK LOW PRESSURE SYSTEM WILL MOVE ACROSS TO OUR NORTH ON
WEDNESDAY DROPPING A WEAK FRONT ACROSS THE AREA. ANOTHER LOW WILL
FORM ON THIS BOUNDARY AND TRACK EASTWARD, DRAGGING A COLD FRONT
THROUGH ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON
FRIDAY AS ANOTHER LOW PRESSURE SYSTEM STARTS TO MOVE NORTHWARD UP
THE MIDDLE ATLANTIC COAST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HIGH PRESSURE WILL REMAIN OVER THE REGION TONIGHT AND THEN SHIFT
EASTWARD ON WEDNESDAY. THE GUSTY NW WIND WILL DECREASE AND BECOME
MORE SWLY OVERNIGHT AND GENLY BE LESS THAN 10 MPH. A CLEAR SKY IS
EXPECTED, WITH JUST A SLOW INCREASE IN CLOUDS OVERNIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
AS THE AFOREMENTIONED HIGH MOVES EASTWARD, AN AREA OF LOW PRESSURE
NEAR THE GRTLKS WILL APPROACH THE REGION. IT WILL GENLY REMAIN TO
OUR N, BUT DRAG A WK FRONT THRU THE AREA AS WELL. THE COMBINATION
OF THE WK FRONT AND LOW WILL BRING SOME RAIN TO THE AREA DURG THE
DAY AND INTO THE EVENING ON WEDNESDAY. QPF VALUES ARE GENLY LOW,
BUT EXPECT AN INCREASE IN CLOUDS AND PDS OF RAIN AS THE DAY
PROGRESSES. OVERALL, GUID TEMPS LOOK REASONABLE AND WERE GENLY
FOLLOWED.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS MENTIONED ABOVE, THE HIGH PRESSURE SLIDES SOUTHWARD WEDNESDAY
EVENING AS A LOW PRESSURE SYSTEM CROSSES JUST TO OUR NORTH
DROPPING A WEAK FRONT ACROSS THE REGION. ANOTHER AREA OF LOW
PRESSURE WILL FORM ALONG THE OLD FRONT AND TRACK EASTWARD. THIS
SECOND SYSTEM IS MORE ROBUST AND WILL DRAG A STRONGER COLD FRONT
THROUGH ON THURSDAY. THE BIG QUESTION WILL BE JUST HOW MUCH COLD
AIR MAKES IT INTO THE REGION BEFORE THE SYSTEM PULLS AWAY AND THE
PRECIPITATION ENDS. RIGHT NOW IT LOOKS LIKE THE MAJORITY IF THE
PRECIPITATION WILL END BEFORE THE COLD AIR MAKES IT DOWN HERE BUT
THERE STILL COULD BE SOME FLAKES ACROSS THE NORTHWESTERN ZONES DUE
TO UPSLOPING. HOWEVER, WE ARE NOT ANTICIPATING MUCH IN THE WAY OF
ACCUMULATION AT THIS TIME BUT A STATED BEFORE WE STILL MAY SEE A
FEW FLAKES BEFORE THE SYSTEM PULLS AWAY. HIGH PRESSURE THEN BUILDS
IN FOR FRIDAY.
NEXT UP IS THE SYSTEM THAT HAS BEEN TALKED ABOUT AND TALKED ABOUT
OVER THE PAST SEVERAL MODEL RUNS FOR THIS UPCOMING WEEKEND.
HOWEVER, IT SEEMS THAT THE MODELS ARE STARTING TO SHIFT THE STORM
FURTHER SOUTH AND OFFSHORE WITH THEIR LATEST RUNS. THE GFS AND THE
CANADIAN-GLOBAL HAVE PUSHED THE LOW TO OUR SOUTH AND MOVE IT TO
THE EAST NORTHEAST AS A MID LEVEL TROUGH DIGS DOWN ACROSS THE OHIO
VALLEY AND PUSHES EASTWARD. IN THIS SCENARIO, THERE WOULD BE LITTLE,
IF ANY, PRECIPITATION WITHIN OUR CWA AND WHERE IT DOES FALL LOOKS
CONFINED TO SOUTHERN DELAWARE AND COASTAL SOUTHERN NEW JERSEY.
MEANWHILE, THE ECMWF STILL HAS A PRETTY DECENT STORM MOVING UP THE
EAST COAST FOR THE WEEKEND, ALTHOUGH IT IS SHIFTED SLIGHTLY
EASTWARD. ALTHOUGH THE ECMWF NOW SEEMS LIKE TH OUTLIER IT CAN'T BE
COMPLETELY RULED OUT AS THE ECMWF HAS A PRETTY GOOD TRACK RECORD
IN THE EXTENDED TIME FRAME. AS A RESULT, WITH CONSIDERABLE
UNCERTAINTY ALL AROUND AND SEVERAL DAYS BEFORE THIS IMPACTS THE
AREA, WE HAVE GONE WITH A BLEND OF HPC AND THE CURRENT FORECAST,
WHICH KEEPS MOSTLY RAIN ACROSS THE REGION WITH SOME HIGHER
ELEVATION MIX/SNOW POSSIBLE.
TEMPERATURES ARE GENERALLY A BLEND OF MAV/MET GUIDANCE THROUGH
THURSDAY AND THEN A BLEND OF CONTINUITY/HPC THROUGH TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
HE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS WILL PREVAIL THRU THE TAF PD. THERE WAS HARDLY A CLOUD IN
THE SKY AT THE START OF THE PD AND EXCELLENT FLYING WEATHER WAS THE
RESULT. THERE WERE SOME GUSTY NW WINDS, WITH GUSTS AS HIGH AS ABOUT
22 KT IN SOME LOCATIONS. THE WINDS WILL SUBSIDE TO LESS THAN 10 KT
AFTER SUNSET AND BECOME MORE SWLY. WINDS WILL FURTHER DECREASE
OVERNIGHT. A SWLY WIND WILL PREVAIL ON WEDNESDAY, WITH SPEEDS
AROUND 10 KT. CLOUDS WILL INCREASE AND THERE WILL BE SOME RAIN, BUT
IT IS EXPECTED TO BE LIGHT ENOUGH TO GENLY MAINTAIN VFR CONDS. SOME
LCL MVFR CAN NOT BE RULED OUT BUT CONFIDENCE IS NOT HIGH ENOUGH TO
FCST THAT ATTM.
OUTLOOK...
VFR CONDITIONS WILL DROP DOWN TO MVFR/IFR WEDNESDAY NIGHT THROUGH
THURSDAY. VFR CONDITIONS SHOULD RETURN FRIDAY AS HIGH PRESSURE MOVES
INTO THE AREA. DETERIORATING CONDITIONS ARE POSSIBLE AGAIN OVER THE
WEEKEND.
&&
.MARINE...
THE SCA WILL BE DROPPED WITH THE AFTN PACKAGE ISSUANCE, AS CONDS
HAVE COME DOWN ON THE OCEAN FRONT AND SCA CRITERIA ARE NO LONGER
BEING MET. OTHERWISE, EXPECT THINGS TO REMAIN BELOW SCA CRITERIA
OVERNIGHT WITH HIGH PRESSURE IN CONTROL. SEAS WILL INCREASE A BIT
ON WEDNESDAY, AS THE LOW AND ASSOCD FRONT APPROACH. WW GUIDANCE
INDICATES THERE COULD BE SOME 5 FOOT SEAS LATER WEDNESDAY, BUT MY
CONFIDENCE IS NOT HIGH ON HOW LONG THIS WILL LAST. IT MAY TURN OUT
THAT ANOTHER SCA IS NEEDED FOR A PORTION OF WEDNESDAY AND WILL
CONTINUE TO MONITOR.
OUTLOOK...
A PERIOD OF NON-ADVISORY CONDITIONS LOOKS TO CONTINUE THROUGH
THURSDAY. BEHIND THE COLD FRONTAL PASSAGE ON THURSDAY WINDS WILL
PICK UP OUT OF THE NORTHWEST AND WE MIGHT START TO SEE SMALL CRAFT
ADVISORY CONDITIONS DEVELOP THURSDAY NIGHT AND CONTINUE INTO
FRIDAY. ANOTHER PERIOD OF NON-ADVISORY CONDITIONS ARE EXPECTED
STARTING FRIDAY AFTERNOON/EVENING. DEPENDING ON WHAT TRACK THE LOW
PRESSURE SYSTEM TAKES UP THE COAST, WE MAY NEED ADDITIONAL
HEADLINES OVER THE WEEKEND.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD ADVISORY WILL BE ISSUED FOR THE NORTHERN OCEAN WATERS
FOR THE WEDNESDAY MORNING HIGH TIDE CYCLE WITH THE AFTERNOON PKG.
ASTRONOMICAL TIDES ARE RUNNING HIGH AND WEDNESDAY IS THE NEW MOON,
SO THIS WILL ONLY EXACERBATE THE SITUATION. BASED ON THE LATEST
GUIDANCE, THE THREAT IS HIGHEST THE FURTHER N YOU GO. SANDY HOOK
LOOKS TO HAVE THE GREATEST POTENTIAL FOR FLOODING. LEWES LOOKS TO
REMAIN BELOW CRITERIA AND WILL NOT BE INCLUDED ATTM. THE TIDAL
DEPARTURES ARE EXPECTED TO INCREASE FURTHER WITH LATER TIDAL CYCLES
AND ADDITIONAL PRODUCTS AND POSSIBLE WARNINGS MAY BE NEEDED LATER IN
THE WEEK. STAY TUNED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EDT WEDNESDAY FOR
NJZ013-014-020>027.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...MEOLA
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...MEOLA
AVIATION...NIERENBERG/MEOLA
MARINE...NIERENBERG/MEOLA
TIDES/COASTAL FLOODING...NIERENBERGHazardous weather outlook, Oct 25, 3:37 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT TUE OCT 25 2011 MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069- 261945- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS- HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 337 PM EDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020>027-261945- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 337 PM EDT TUE OCT 25 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE MORNING THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT, RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND TIDAL TRIBUTARIES. MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH TIDE CYCLES ALONG THE OCEANFRONT THROUGH THE SATURDAY TIME FRAME. THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-NJZ012-016>019-PAZ070-071-261945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 337 PM EDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE ASTRONOMICAL HIGH TIDES ASSOCIATED WITH THIS WEEK'S NEW MOON WILL BE PARTICULARLY HIGH. THE ASTRONOMICAL HIGH TIDES IN THE MORNING ON WEDNESDAY THROUGH SATURDAY WILL BE VERY CLOSE TO THE LEVELS NEEDED FOR MINOR FLOODING. AS A RESULT, IT WILL TAKE ONLY A LITTLE PUSH FROM THE WIND TO CAUSE MINOR TIDAL FLOODING ALONG THE OCEANFRONT, RARITAN BAY, DELAWARE BAY, BACK BAYS, THE LOWER DELAWARE RIVER AND TIDAL TRIBUTARIES. MINOR COASTAL FLOODING EPISODES ARE EXPECTED WITH THE MORNING HIGH TIDE CYCLES ALONG THE OCEANFRONT WITHIN THE WEDNESDAY THROUGH SATURDAY TIME FRAME. THERE IS EVEN A CHANCE FOR MODERATE COASTAL FLOODING WITH THE SATURDAY MORNING HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EDT TUE OCT 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A LOW CHANCE FOR GALE CONDITIONS EARLY FRIDAY MORNING AND POSSIBLY A BETTER CHANCE FOR GALE CONDITIONS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Coastal Flood Advisories in New Jersey, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.